I was taking Ativan and stated having problems with dizziness, and agitation. I was also under a lot of stress. My doctor was not available and so I was seen by a resident Dr. She took me off my Ativan COLD TURKEY! Within 24 hours I had a panic/anxiety attack so bad that all I remember was taking my normal dose and then I woke up 2 days later in the hospital! I couldn't remember the previous 2 days what so ever. Apparently I had taken more ativan then I should have and in the confusion accidently took some phenegren. I was sent to a psychiatric hospital where I was later released when the Dr. realized it had NOT been a suicide attempt. I have spoken to a lawyer and was told I might have a possible medical malpractice case. I am FURIOUS about what happened. I almost lost my life, my kids, my career. If anyone knows about medical malpractices or any information that might help PLEASE let me know. thank you all.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.